Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 70, NWS Tallahassee, FL

May 2, 200713 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 2, 2007, 2:34 PM CDT for 13 counties in Florida. It took effect at May 3, 2007, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2007, 2:34 PM CDT (19:34 UTC)
In effect from
May 3, 2007, 11:00 AM CDT
Expired
May 3, 2007, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1880 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 021934
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT WED MAY 2 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT THIS
EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY
FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FOR PORTIONS OF SOUTH CENTRAL
GEORGIA UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT TO 8 PM
EDT /7 PM CDT THURSDAY FOR THE FLORIDA BIG BEND AND MOST OF THE
EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE RIDGE WILL REMAIN IN PLACE THROUGH THE
REMAINDER OF THE WEEK RESULTING IN LIGHT WINDS AND CONTINUED WARM AND
DRY WEATHER.

FLZ007-009>011-013-016>019-026>029-034-030000-
/O.UPG.KTAE.FW.A.0060.070503T1800Z-070503T2300Z/
/O.NEW.KTAE.FW.W.0070.070503T1800Z-070504T0000Z/
/O.EXT.KTAE.FW.W.0069.000000T0000Z-070503T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
334 PM EDT WED MAY 2 2007 /234 PM CDT WED MAY 2 2007/

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY...

A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/
TO 8 PM EDT /7 PM CDT/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ127>131-146>148-159>161-030000-
/O.EXB.KTAE.FW.W.0069.000000T0000Z-070503T0000Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-BROOKS-
LOWNDES-LANIER-
334 PM EDT WED MAY 2 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 030010
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EDT WED MAY 2 2007

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT TO 8
PM EDT /7 PM CDT THURSDAY FOR THE FLORIDA BIG BEND AND MOST OF THE
EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE RIDGE WILL REMAIN IN PLACE THROUGH THE
REMAINDER OF THE WEEK RESULTING IN LIGHT WINDS AND CONTINUED WARM AND
DRY WEATHER.

FLZ007-009>011-013-016>019-026>029-034-030900-
/O.EXP.KTAE.FW.W.0069.000000T0000Z-070503T0000Z/
/O.CON.KTAE.FW.W.0070.070503T1800Z-070504T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
810 PM EDT WED MAY 2 2007 /710 PM CDT WED MAY 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS WEDNESDAY EVENING. A
RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8
PM EDT /7 PM CDT/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ127>131-146>148-159>161-030115-
/O.EXP.KTAE.FW.W.0069.000000T0000Z-070503T0000Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-BROOKS-
LOWNDES-LANIER-
810 PM EDT WED MAY 2 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS WEDNESDAY
EVENING. 

$$

BARRY
000 
WWUS82 KTAE 030830
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EDT THU MAY 3 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT... 

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR THESE SAME AREAS...

.DISCUSSION...ANOTHER HOT DRY DAY WILL RESULT IN RED FLAG
CONDITIONS ONCE AGAIN ACROSS NORTHWEST FLORIDA. EXTREME SOUTHERN
PORTIONS OF GEORGIA WILL GET VERY CLOSE TO THEIR RED FLAG CRITERIA
TODAY AND WILL NEED TO BE CLOSELY MONITORED. HUMIDITY LEVELS WILL
BEGIN TO INCH UPWARD ON FRIDAY AS THE AREA BEGINS TO FEEL THE
INFLUENCE OF TWO WEATHER SYSTEMS. AN UPPER LEVEL DISTURBANCE WILL
APPROACH FROM THE WEST WHILE A BACK DOOR COLD FRONT PUSHES DOWN
FROM THE NORTHEAST. THE TWO WILL COMBINE TO PRODUCE SLIGHT RAIN
CHANCES BEGINNING ON FRIDAY. HOWEVER...MARGINAL DURATIONS OF LOW
RELATIVE HUMIDITY WILL STILL BE POSSIBLE IN FLORIDA.

FLZ007-009>011-013-016>019-026>029-034-032000-
/O.NEW.KTAE.FW.A.0061.070504T1800Z-070505T0000Z/
/O.EXT.KTAE.FW.W.0070.070503T1600Z-070504T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
430 AM EDT THU MAY 3 2007 /330 AM CDT THU MAY 3 2007/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. THE RED FLAG WARNING FOR TODAY IS NOW IN EFFECT
FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS
EVENING. THE WATCH AND WARNING ARE ISSUED BASED ON LOW RELATIVE
HUMIDITY. HOWEVER...DISPERSION INDICES WILL ALSO BE OVER 75 WEST
OF TALLAHASSEE TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 031821
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT THU MAY 3 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ 
TODAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR
THE SAME AREAS DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT AS WELL AS DISPERSION INDICES ABOVE 75...

.DISCUSSION...THE HOT AND FAIRLY DRY WEATHER WILL CONTINUE FOR 
ONE MORE DAY ACROSS THE REGION ON FRIDAY...KEEPING THE RED 
FLAG CONDITIONS IN PLACE ACROSS NORTH FLORIDA. PARTS OF 
SOUTHWEST GEORGIA MAY BRIEFLY DROP BELOW 25 PERCENT RH THIS 
AFTERNOON...BUT 4 HOUR DURATIONS ARE NOT EXPECTED AT THIS TIME.


FLZ007-009>011-013-016>019-026>029-034-040230-
/O.UPG.KTAE.FW.A.0061.070504T1800Z-070505T0000Z/
/O.NEW.KTAE.FW.W.0071.070504T1800Z-070505T0000Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-070504T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
221 PM EDT THU MAY 3 2007 /121 PM CDT THU MAY 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 2, 12:45 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 2, 12:45 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT WED MAY 2 2007

.SYNOPSIS...A MOSTLY SUNNY AND FAIRLY HOT DAY FOR THIS TIME OF YEAR
IS WELL UNDER WAY ACROSS THE REGION TODAY...WITH HIGH TEMPS EXPECTED
TO TOP OUT IN THE UPPER 80S TO LOWER 90S AWAY FROM THE COAST. OVER
THE ATKINSON COUNTY GA FIRE...WINDS HAVE SHIFTED TO THE NW...AND
THIS IS CARRYING THE BULK OF THE SMOKE PLUME SOUTHEASTWARD TOWARDS
JAX AND AWAY FROM OUR CWA. THE FIRE IS STILL BURNING VERY HOT
TODAY...BUT AT LEAST ITS SIZE HAS BEEN REDUCED TO A 2 PIXEL FIRE
FROM A 4 PIXEL FIRE ON TUESDAY...AS IS VISIBLE ON THE 3.9 MICRON
SATELLITE IMAGERY. EACH PIXEL EQUATES TO 4 SQUARE KILOMETERS...BUT
INTENSE SATURATION CAN OCCUR OVER 1 OR 2 KM WHICH WOULD ILLUMINATE A
4 KM PIXEL...SO THE SIZE OF THE FIRE IS NOT AS EASILY CALCULATED AS
IT APPEARS TO BE AT FIRST GLANCE. OVER THE COASTAL WATERS...WINDS
HAVE BECOME MORE UNIFORM OUT OF THE SE AWAY FROM THE COAST...WITH
THE ONSHORE SEA BREEZE (RANGING FROM SE TO S TO SW BASED ON THE
ORIENTATION OF THE COASTLINE) ALREADY KICKING IN EARLY THIS
AFTERNOON.

&&

.SHORT TERM...WITH THE POSSIBILITY OF ANY SENSIBLE WEATHER REDUCED
TO THE LONG TERM PORTION OF THE FCST...MORE OF THE SAME CONDITIONS
WILL CONTINUE OVER THE AREA DURING THE NEXT COUPLE OF DAYS. AS THE
SFC RIDGE SLOWLY MOVES FURTHER EASTWARD...THE RESULTING INCREASE IN
ONSHORE FLOW WILL CAUSE A SLOW BUT STEADY RISE IN DEWPOINTS. TEMPS
WILL STILL BE ON THE HOT SIDE COMPARED TO CLIMO VALUES...BUT HIGH
TEMPS WILL PROBABLY NOT BE QUITE AS HIGH AS TUE AND TODAY AS SOME OF
THE COOLER MARINE AIR MIXES IN FROM THE GULF OF MEXICO...ESPECIALLY
ACROSS THE FL BIG BEND AND PANHANDLE. SOME CIRRUS MOVING IN FROM THE
WEST MAY REDUCE INSOLATION A BIT AS WELL. ALSO...UNLESS WE SEE
ANOTHER WIND SHIFT WHICH BRINGS THE SMOKE PLUME BACK TOWARDS THE
CWA...WILL NOT MENTION SMOKE IN THE FCST FOR TONIGHT...THOUGH WILL
CONTINUE TO MONITOR THE SITUATION.

&&

.LONG TERM...THE WEATHER PATTERN THIS UPCOMING WEEKEND IS A RATHER
TRICKY ONE. WILL BE WATCHING MID LEVEL ENERGY MOVING EAST ALONG THE
GULF COAST FRIDAY NIGHT INTO EARLY SATURDAY. GFS IS SHOWING THIS
ENERGY SLOWING UP AND HANGING AROUND THE AREA THROUGH THE WEEKEND.
ECMWF HAS BEEN TRENDING WEAKER WITH THIS ENERGY AND THE LATEST
02/00Z RUN...JUST COMING IN...IS NO EXCEPTION WITH THE MID LEVEL
ENERGY REALLY DAMPENED OUT AND QUITE A BIT NORTH OF THE AREA. AT THE
SAME TIME...BOTH GLOBAL MODELS SHOWING STRONG HIGH PRESSURE BUILDING
DOWN THE EAST COAST DURING THE SECOND HALF OF THE WEEKEND WITH A
BACKDOOR COLD FRONTAL PASSAGE SUNDAY OR SUNDAY NIGHT. THE GFS IS
PRETTY BULLISH WITH ITS POPS AS THIS FRONT INTERACTS WITH THE
MID-LEVEL ENERGY. UNDERCUT THESE MEX POPS OVER THE WEEKEND IN THE
GRIDS AND WITH THE LATEST ECMWF SOLUTION BEGINNING TO FEEL EVEN MORE
CONFIDENT IN THIS MOVE. DURING THE FIRST HALF OF NEXT WEEK...GLOBAL
MODELS SHOWING LARGE UPPER RIDGE DEVELOPING ACROSS THE MISSISSIPPI
VALLEY AND HIGH PRESSURE CONTINUING TO NOSE INTO THE REGION FROM A
POSITION ALONG THE CAROLINA COAST. NEITHER THE GFS OR ECMWF IS
WANTING TO BRING THIS RIDGING EASTWARD IN A HURRY AND IN FACT THE
ECMWF IS SHOWING WEAK TROUGHING STILL HOLDING BACK ACROSS THE REGION
AND NORTHEAST GULF. RAN WITH A BLEND OF THE TWO SOLUTIONS. SURFACE
HIGH PRESSURE SHOULD HELP KEEP THE WEATHER DRY WITH TEMPERATURES
RISING BACK ABOVE NORMAL BY MIDWEEK.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD AT
ALL OF THE TAF SITES...WITH MVFR VIS CONDITIONS LIKELY FOR A 3-4
HOUR WINDOW LATE TONIGHT INTO THURSDAY MORNING. ANY LIGHT FOG WHICH
DOES FORM SHOULD BURN OFF QUICKLY BY MID MORNING AT THE LATEST.
ALSO...SMOKE FROM THE ATKINSON COUNTY GA FIRE IS CURRENTLY EXPECTED
TO REMAIN TO THE EAST OF ABY AND VLD...BUT IT WILL BE A FACTOR OVER
THE EASTERN THIRD OF TWEB ROUTE 112...ESPECIALLY IN THE JAX
VICINITY.

&&

.MARINE...LIGHT WINDS AND SEAS WILL CONTINUE FOR THE NEXT FEW DAYS
BEFORE THE PRESSURE GRADIENT BEGINS TO TIGHTEN IN ADVANCE OF THE
BACK DOOR COLD FRONT. THIS SHOULD AT LEAST RESULT IN 10 TO 15 KT
WINDS...WITH SCEC CONDITIONS NOT OUT OF THE REALM OF POSSIBILITIES.

&&

.FIRE WEATHER...WITH THE HIGHER SFC DEWPOINTS AL AND GA SHOULD BE
DONE WITH RED FLAG CONDITIONS FOR THE NEXT SEVERAL DAYS...AND IT
WILL ALSO BECOME INCREASINGLY DIFFICULT FOR N FL TO REACH THEIR
CRITERIA AS WELL. FRI SHOULD BE OUT OF THE QUESTION...BUT WILL TRY
TO MAKE THE TOUGH DECISION ON WHETHER TO UPGRADE THE CURRENT FIRE WX
WATCH ON THU. IF IT IS STILL TOO CLOSE TO CALL BASED ON THE 12 UTC
GUIDANCE...MAY LEAVE IT FOR THE MID SHIFT TO MAKE THE FINAL CALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  91  59  87  60 /   0   0  10  10  20
PANAMA CITY  62  87  64  84  67 /   0   0  10  20  20
DOTHAN       60  91  62  85  62 /   0   0  10  20  20
ALBANY       59  92  61  87  62 /   0   0  10  10  20
VALDOSTA     59  92  60  89  62 /   0   0  10  10  20
CROSS CITY   60  90  61  90  62 /   0   0  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO
     7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...DIXIE...GADSDEN...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING THU AFTN SAME COUNTIES.

GM...NONE.

&&

AVIATION/FIRE WX...DUVAL/WATSON
PUBLIC/MARINE...GOULD
LONG TERM...MROCZKA
Hazardous weather outlook, May 2, 4:07 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
507 AM EDT WED MAY 2 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-030930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
507 AM EDT WED MAY 2 2007 /407 AM CDT WED MAY 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS AND WARM TEMPERATURES WILL COMBINE TO PRODUCE LOW
RELATIVE HUMIDITY THIS AFTERNOON AND EARLY EVENING. RED FLAG
WARNINGS ARE IN EFFECT AWAY FROM THE COAST ACROSS THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND. ALTHOUGH EXTENDED DURATIONS
OF CRITICAL RELATIVE HUMIDITY ARE NOT ANTICIPATED ACROSS SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA...VALUES MAY STILL APPROACH CRITICAL
LEVELS FOR A COUPLE HOURS LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RELATIVE HUMIDITY MAY ONCE AGAIN APPROACH CRITICAL LEVELS FOR A
PERIOD THURSDAY AFTERNOON AND EVENING ACROSS THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND AWAY FROM THE COAST.

ALTHOUGH THERE WILL BE THE CHANCE FOR A FEW SHOWERS AND
THUNDERSTORMS THIS UPCOMING WEEKEND THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

14-MROCZKA

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.